# SDR DALA2023080206251

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 80,767 hours, 10,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP3310 EMERGENCY LIGHT INOP AT CEILING PANEL ABOVE ROW 22 LH SIDE. CORRECTIVE ACTION: FOUND EMERGENCY LIGHT CONNECTOR LOOSE, RESEATED. (2896487)
